Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

For people emotional on birth control, do you think it's a specific hormone causing the trouble?

Do you think there is a specific hormone in the birth control that you react heavily to? I was wondering that when I switched from OrthoTriCyclene to OrthoCyclene Low. Just wonder if I'm the only one that had been on birth control that stopped and kind of had an idea of what pills would trigger my major mood swings in bad directions.

Answer Question
 
babygoose78

Asked by babygoose78 at 11:58 PM on Aug. 5, 2010 in Pregnancy

Level 11 (570 Credits)
Answers (5)
  • I can't take it, either, it makes me insane.
    lovinangels

    Answer by lovinangels at 12:02 AM on Aug. 6, 2010

  • I am currently taking Ortho Novum 1.35 and having terrible side effects, sweating, irritability, nausea, depression.
    queen.bee

    Answer by queen.bee at 12:08 AM on Aug. 6, 2010

  • I tried 4 different birth controls and was crazy on all of them. Im now on Ortho Tri Cyclen Lo and I love it! Im not sure exactly what hormone it is though. I looked through the booklet that comes with it and still couldnt find which hormone it was!
    Morgs7531642

    Answer by Morgs7531642 at 12:13 AM on Aug. 6, 2010

  • Nope, Ive been on 5 different bc pills and none of them have affected my mood one bit. My mom always told me she was the same way and she didnt believe in PMS lol she said its an excuse for women to bitch. I'm currently on ortho tri cyclen
    Mom2Rylin

    Answer by Mom2Rylin at 4:18 AM on Aug. 6, 2010

  • cant remember waht i took but they all gave me migraines
    bzyblondmomof5

    Answer by bzyblondmomof5 at 10:16 PM on Aug. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
do you think i should go?

Next question overall (About CafeMom)
extra credit?